Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Hiv Patients Complain Of Burning

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla-burning sensation and loss of sensation/numbness

Dear Dr Frascino, I am a male patient 30yrs old I was co-infected with HIV and Hepatits B in 2002 from a sexual assualt but have since cleared the hep b virus, My Doctors in the UK have advised me to start Atripla on the 7th August 2010 my cd4 was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...antiretrovirals were developed and became widely available. Balancing the well-documented benefits of antiretroviral treatment (decreased HIV replication and increased CD4 count) with potential short- and long-term side effects and toxicities has... Read more »

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »
Articles
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a painful, numb, burning, shooting sensation thatmany sufferers describe as "holding a lit match to my feet," or "walking onbroken... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...disappear with continued use of the medicine. Less serious side effects related to this medicine include generalized weakness, burning or prickling sensation in the hands and feet, stomach pain, diarrhea, constipation, indigestion, flatulence,... Read more »
The Body

A Closer Look at Egrifta, a Newly Approved Treatment for HIV-Associated Belly Fat Gain (Lipohypertrophy)

...will be much less than seen otherwise because from just the logical sense: If you're exercising normally, you're going to be burning body fat, oxidizing fatty acids. Your body's going to be working more metabolically efficiently and you'll be... Read more »
Connect With Others

it looks like HIV finally got me

Posted by uglyduck, 4 Replies
...way to obvious. 2 or 3 weeks post exposure Joint Paints (knees, wrists, pelvis, legs, arms, toes and fingers) Back Pain (Burning Sensation -> my back got really hot) Decrease in appetite Weight Loss (10 lbs) 4 weeks post exposure ... Read more »

PLEASE...I AM DYING...

Posted by goingmad, 1 Reply
...tongue (confirmed), white patches on my tongue, hariy looking papilla and fissures on the tip of my tongue (i think its OHL), Burning sensation in my esophagus and lips....And still 5 months later my symptoms persist and more have come about such... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

AIDS patient eradicted of HIV virus?

Posted by Mike89406, 4 Replies
Very interesting read while he went through some hardships doing this it sounds like the opening of a possible new door to treatment. The guy hasn't been on Meds for 600 days after a bone marrow transplant. ... Read more »